Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 3, Pages 469-474
http://dx.doi.org/10.1155/S0161171295000597

Some properties of starlike functions with respect to symmetric-conjugate points

1Department of Mathematics and Statistics, Bowling Gteen State Uiversity, Bowling Gteen 43403, Ohio, USA
2Departnent of Mathematics, University of Michigan, Ann Arbor 48109, MI, USA
3Faculty of Mathematics, Babes-Bolyai University, Cluj-Napoca 3400, Romania

Received 18 August 1993; Revised 3 February 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hassoon Al-Amiri, Dan coman, and Petru T. Mocanu, “Some properties of starlike functions with respect to symmetric-conjugate points,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 3, pp. 469-474, 1995. doi:10.1155/S0161171295000597